# SDR 2002UALA00740

- Difficulty date: April 19, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 41,382 hours, 21,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 867 FRAME IS CRACKED AT STRINGER 9R RIVET HOLE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
